RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1972, Volume 24, Pages 148–172 (Mi znsl2475)  

Estimations for the conformal modulus of some family of domains and covering theorems for univalent functions

G. V. Kuz'mina


Full text: PDF file (1361 kB)

Bibliographic databases:


Citation: G. V. Kuz'mina, “Estimations for the conformal modulus of some family of domains and covering theorems for univalent functions”, Extreme problems in geometric theory of functions of complex variable, Zap. Nauchn. Sem. LOMI, 24, "Nauka", Leningrad. Otdel., Leningrad, 1972, 148–172

Citation in format AMSBIB
\Bibitem{Kuz72}
\by G.~V.~Kuz'mina
\paper Estimations for the conformal modulus of some family of domains and covering theorems for univalent functions
\inbook Extreme problems in geometric theory of functions of complex variable
\serial Zap. Nauchn. Sem. LOMI
\yr 1972
\vol 24
\pages 148--172
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=310210}
\zmath{https://zbmath.org/?q=an:0268.30004}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2475
  • http://mi.mathnet.ru/eng/znsl/v24/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:96
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019